# SDR HEEA968301

- Difficulty date: October 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N135AE
- Make and model: Bolkms BO105S
- Aircraft serial: S838
- System (JASC): 6340 · Rotor Drive Indicating System
- Part: Rpm Warn Box
- Part number: KDWO21A
- Condition: Failed
- Location: M/R
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WARNING HORN AND LIGHT WOULD COME ON IN LEVEL FLIGHT.
